标题:On the uniqueness of solutions for a class of fractional differential equations
作者:Zou, Yumei; He, Guoping
作者机构:[Zou, Yumei] Shandong Univ Sci & Technol, Dept Stat & Finance, Qingdao 266590, Peoples R China.; [He, Guoping] Shandong Acad Sci, Jinan 250014, Shan 更多
通讯作者:Zou, Yumei
通讯作者地址:[Zou, YM]Shandong Univ Sci & Technol, Dept Stat & Finance, Qingdao 266590, Peoples R China.
来源:APPLIED MATHEMATICS LETTERS
出版年:2017
卷:74
页码:68-73
DOI:10.1016/j.aml.2017.05.011
关键词:Fractional differential equation; Banach's contraction principle
摘要:We are concerned with the uniqueness of solutions for the following nonlinear fractional boundary value problem:; {D-x(P)(t)+f(t,x(t)) = 0, 2 < p <= 3, t is an element of (0,1), x(0) = x'(0) = 0, x(1) = 0; where D-0+(P) denotes the standard Riemann-Liouville fractional derivative. Our analysis relies on the theory of linear operators and the parallel to . parallel to(e) norm. (C) 2017 Elsevier Ltd. All rights reserved.
收录类别:EI;SCIE
WOS核心被引频次:20
资源类型:期刊论文
TOP